# SDR ARWA20070502

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 96,345 hours, 17,331 cycles
- Engine: Ge CF650C2
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 5
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

POST FLIGHT FOUND NR 5 TIRE SHREDDED AND DAMAGE TO AIRCRAFT AND NR 1 ENGINE.  [SUP 06-01-07]  REMOVED AND REPLACED NR 6 MAIN WHEEL ASSEMBLY IN ACCORDANCE WITH DC-10 M/M 32-41-01.
